Doctor insights on:
Not likely.: This is not a side effect of doxycycline that has been reported. There is a 2% incidence of anxiety as a side effect, which can lead to insomnia. If you are not anxious then the insomnia is likely not due to the doxycycline. For side effects in detail for this drug, see http://www.drugs.com/sfx/doxycycline-side-effects.html ...Read more
Sleep disorder in which there is inability to fall asleep &/or stay asleep, followed by daytime functional impairment. It accompanies several sleep, medical, or psychiatric disorders. It can occur at any age, but more common in elderly. It can be short-term (up to 3 weeks) or long-term. It can lead to memory impairment, mood changes, & increase risk of ...Read more
I take lustral 50mg and lexotanil 1.5 mg for dep. And anxiety & now i take vibramycin-d (doxycycline) 100 mg for chlamydia, is there any conflict ?
I didn't take my last pill of doxycycline today and I can't take it now.Is it okay if I take it tomorrow at 2pm even though I usually take it at 5pm?
Antibx Questions?: I believe I just answered a similar question for you about axithromycin? I question as to why you are asking the same questions about different antibiotics? If you miss an antibiotic for a day, start taking it the next day as soon as possible to finish the full course. ...Read more
I have been taking doxycycline for around 2-3 weeks and so far, i haven't seen any improvements. And it actually got worst. Is this normal?
- Talk to a doctor live online for free
- Biotin can cause insomnia
- Can insomnia kill you?
- Can i die of insomnia?
- Ask a doctor a question free online
- Doxycycline hyclate vs monohydrate
- How long for doxycycline to treat chlamydia?
- Does doxycycline reduce the effectiveness of birth control?
- Vomiting after taking doxycycline on an empty stomach
- Talk to a pharmacologist online for free